Sur les conjectures de Leopoldt et de Gross
Journées arithmétiques de Besançon, Astérisque no. 147-148  (1987), p. 107-120
@incollection{AST_1987__147-148__107_0,
     author = {Jaulent, Jean-Fran\c cois},
     title = {Sur les conjectures de Leopoldt et de Gross},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c con},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     pages = {107-120},
     zbl = {0623.12003},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1987__147-148__107_0}
}
Jaulent, Jean-François. Sur les conjectures de Leopoldt et de Gross, in Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 107-120. http://www.numdam.org/item/AST_1987__147-148__107_0/

[1] F. Bertrandias & J.-J. Payan. - Γ-extensions et invariants cyclotomiques, Ann. Sci. Ec. Norm. Sup., 5 (1972), 517-543. | Article | Zbl 0246.12005

[2] A. Brumer. - On the units of algebraic number fields. Mathematika 14 (1967), 121-124. | Article | Zbl 0171.01105

[3] J. Coates. - On K 2 and some classical conjectures in algebraic number theory. Ann. of Math. 95 (1972), 89-116. | Article | Zbl 0245.12005

[4] L. J. Federer. - The non vanishing of Gross p-adic regulator Galois cohomologicaly. Journées Arithmétiques de Besançon (1985). | Zbl 0614.12003

[5] R. Gillard. - Formulations de la conjecture de Leopoldt et étude d'une condition suffisante. Abh. Math. Sem. Hamburg 48 (1979), 125-138. | Article | Zbl 0396.12008

[6] R. Greenberg. - On the Iwasawa invariants of totally real number fields. Am. J. Math. 98 (1976), 263-284. | Article | Zbl 0334.12013

[ 7 ] J.-F. Jaulent. - L'arithmétique des -extensions. Thèse, Besançon (1986). | Zbl 0601.12002

[8] K. Wingberg. - Duality theorems for Γ-extensions of algebraic number fields. Compositio Math. 55 (1985), 333-381. | Zbl 0608.12012